Skip to Content
Pamprin Maximum Strength Max Pain and Energy Formula, Menstrual Period Symptoms Relief for Cramps, Bloating and Fatigue, 24 Caplets

Price:

39.22 CA$


Penetrex Joint & Muscle Therapy - Soothing Gel for Back, Neck, Hands, Feet - Premium Whole Body Rub with Arnica, Vitamin B6 & MSM - 3oz Roll On Gel (2-Pack)
Penetrex Joint & Muscle Therapy - Soothing Gel for Back, Neck, Hands, Feet - Premium Whole Body Rub with Arnica, Vitamin B6 & MSM - 3oz Roll On Gel (2-Pack)
150.27 CA$
150.27 CA$
OLLY Fiber Gummy Rings, 5g Prebiotic Fiber, FOS (Fructo-oligosaccharides), Digestive Support, Berry Melon
OLLY Fiber Gummy Rings, 5g Prebiotic Fiber, FOS (Fructo-oligosaccharides), Digestive Support, Berry Melon
84.50 CA$
84.50 CA$

Pamprin Maximum Strength Max Pain and Energy Formula, Menstrual Period Symptoms Relief for Cramps, Bloating and Fatigue, 24 Caplets

https://nutricity.ca/web/image/product.template/118016/image_1920?unique=ac85421
(0 review)
5 sold in last 24 hours
  • MAXIMUM STRENGTH MENSTRUAL PAIN RELIEF: With pain relieving aspirin and acetaminophen, Pamprin Max Pain + Energy is formulated to provide complete relief of menstrual cramps, headaches, backaches, and fatigue
  • SAY GOODBYE TO BLOATING WATER WEIGHT GAIN: Pamprin Max Pain + Energy includes caffeine, which acts as a diuretic to relieve bloating and water weight gain many women experience as a result of period symptoms
  • TWO PAIN RELIEVERS FOR COMPLETE RELIEF: With both aspirin and acetaminophen for pain relief, caffeine for water weight gain, fatigue, and bloating. Pamprin Max Pain + Energy offers complete coverage for PMS symptoms
  • FOR TEENS AND ADULTS: Pamprin is recommended for use by adults and children aged 12 and older, meaning teens can take Pamprin for relief of premenstrual cramps and other period symptoms too
  • PAMPRIN HAS MAXIMUM PAIN RELIEF: Pamprin Max Pain + Energy was made specifically for your most painful days & formulated to relieve period symptoms for maximum strength results

39.22 CA$ 39.22 CAD 39.22 CA$ Tax Included

Not Available For Sale

(1.63 CA$ / Units)
9 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Acetaminophen
Ingredients Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg
Expiry Date Aug 2027
Product Benefits Pain
Item Dimensions L X W X H 1.63 X 2.75 X 3.19 Inches
Specific Uses For Product Pain Relief
Product Type Medication
Item Weight 0.07 Pounds
Brand Pamprin
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Pamprin Max Pain + Energy Caplets is powerfully formulated to fight the worst of your period pain and give you the boost of energy you need. Pamprin Max Pain + Energy is the only menstrual pain product with two pain relievers – aspirin and acetaminophen – while fighting fatigue, bloating and water weight gain with caffeine. Pamprin Max Pain + Energy offers complete coverage for PMS symptoms for adults and teenagers.

Important information

Safety Information

Kids & teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. If changes in behavior occur or nausea & vomiting occur, consult a doctor. Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock.

Ingredients

Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg

Directions

For Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.63 x 2.75 x 3.19 inches; 1.13 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products